Vol 3, No 3 (2013)

Table of Contents

Articles

Bousselsal Mahmoud, Aboubacry Maaloum Hmeid
Existence and uniqueness of common fixed points involving (φ, ψ)−contractive condition of four self mappings in cone metric spaces
Journal of Mathematical and Computational Science, Vol 3, No 3 (2013), 736-754
PDF

Khalid Omar, Mahmood K. Jasim, Raad Swady, Rabha O. Musbah
Mathematical modeling of radon concentrations in soil
Journal of Mathematical and Computational Science, Vol 3, No 3 (2013), 755-763
PDF

Lambrini Seremeti, Ioannis Kougias
A category theoretic approach in changing networks of semantics
Journal of Mathematical and Computational Science, Vol 3, No 3 (2013), 764-787
PDF

Zi-Ming Wang
Convergence theorem on total asymptotically pseudocontractive mapping
Journal of Mathematical and Computational Science, Vol 3, No 3 (2013), 788-798
PDF

Qu Juan
Security flaws in an improved timestamp-based remote user authentication scheme
Journal of Mathematical and Computational Science, Vol 3, No 3 (2013), 799-807
PDF

Cesar Massri
Quadratic equations of projective PGL2(C)-varieties
Journal of Mathematical and Computational Science, Vol 3, No 3 (2013), 808-822
PDF

L. M. Saha, Neha Kumra
On dynamics of chaotic evolution in food chain model
Journal of Mathematical and Computational Science, Vol 3, No 3 (2013), 823-840
PDF

Sun Lu, Tian Lixin
Solitonic structures in a generalized dispersive Camassa-Holm model
Journal of Mathematical and Computational Science, Vol 3, No 3 (2013), 841-862
PDF

V. K. Chaubey, B. N. Prasad, D. D. Tripathi
Equation of geodesic for a (α,β)-metric in a two-dimensional finsler space
Journal of Mathematical and Computational Science, Vol 3, No 3 (2013), 863-872
PDF

K. Prudhvi
Common fixed point results in cone metric spaces
Journal of Mathematical and Computational Science, Vol 3, No 3 (2013), 873-880
PDF

Mamta Singh, Bijendra Singh, Amit Kumar Govery
Compatibility of type (P) and fixed point theorem in fuzzy metric spaces
Journal of Mathematical and Computational Science, Vol 3, No 3 (2013), 881-890
PDF

S. N. Daoud, O. A. Embaby
Some remarks on operations on graphs
Journal of Mathematical and Computational Science, Vol 3, No 3 (2013), 891-904
PDF

Mobin Ahmad, Kashif Ali
CR-submanifolds of a nearly hyperbolic Kenmotsu manifold with quarter symmetric non-metric connection
Journal of Mathematical and Computational Science, Vol 3, No 3 (2013), 905-917
PDF

Fengxin Chen, Yu Shi
H1- Galerkin mixed finite element approximation of one class of heat transport equations
Journal of Mathematical and Computational Science, Vol 3, No 3 (2013), 918-928
PDF



Journal of Mathematical and Computational Science

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.